MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC SCREW REMOVAL TOOL; DENTAL IMPLANT

IMPLANT DIRECT SYBRON MANUFACTURING LLC SCREW REMOVAL TOOL; DENTAL IMPLANT
Catalog Number SXT
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/31/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Implant date is not applicable since the product was never placed.Lot information is unknown.If additional information becomes available a supplementary report will be submitted.Device evaluation results are not available.If the analysis is complete, a supplemental report will be submitted.
 
Event or Problem Description
Per complaint (b)(4), after clinical procedure, the hex drill stuck in the heal abutment.

Brand Name
SCREW REMOVAL TOOL
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks CA 91362
Manufacturer Contact
marcos gutierrez
3050 east hillcrest drive
thousand oaks, CA 91362
8184443315
MDR Report Key15485817
Report Number3001617766-2022-04656
Device Sequence Number18102473
Product Code NDP
UDI-Device Identifier10841307119487
UDI-Public10841307119487
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Dentist
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 09/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSXT
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/31/2022
Initial Report FDA Received Date09/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexFemale
Patient Weight99 KG